# SDR DALA1139679861

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 89 SMALL PUNCTURE IN SKIN AND A 6 INCH LONG  CREASE.  REMOVED UPPER SKIN FROM CABIN FLOOR PANEL 89.  INSTALLED UPPER SKIN TO CABIN FLOOR 89 IAW SRM 51-30-2 PG 24.
